Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 96, NWS Cleveland, OH

July 8, 2014Ashtabula County, Ohio; Crawford County, Erie County, Pennsylvania

NWS Cleveland, OH issued this severe thunderstorm warning at Jul 8, 2014, 2:18 PM EDT for Ashtabula County, Ohio; Crawford County, Erie County, Pennsylvania. It was in force for 57 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2014, 2:18 PM EDT (18:18 UTC)
Expired
Jul 8, 2014, 3:15 PM EDT
In force
57 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

Counties Ashtabula County, OH, Crawford County, PA, Erie County, PA

The radar

The Buffalo radar (KBUF), 155 km from the middle of the area, began a volume at 18:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 3:01 PM EDTTSTM WND DMG3 Sw Erie, PATREE DOWN ON HOUSE IN MILLCREEK TOWNSHIP AND TREE DOWN ACROSS WIRES IN CITY OF ERIE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 43 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 8, 1:04 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 6.3 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2014-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 232 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2014-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
232 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
786 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

941 
WUUS51 KCLE 081818
SVRCLE
OHC007-PAC039-049-081915-
/O.NEW.KCLE.SV.W.0096.140708T1818Z-140708T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
218 PM EDT TUE JUL 8 2014

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ASHTABULA COUNTY IN NORTHEAST OHIO
  CRAWFORD COUNTY IN NORTHWEST PENNSYLVANIA
  ERIE COUNTY IN NORTHWEST PENNSYLVANIA

* UNTIL 315 PM EDT

* AT 217 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM ALBION TO ORWELL...AND MOVING EAST AT 55 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ERIE...
  MEADVILLE...
  ANDOVER...
  GIRARD...
  LINESVILLE...
  EDINBORO...
  CAMBRIDGE SPRINGS...
  WATERFORD...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4227 7975 4201 7975 4200 7961 4162 7962
      4162 7983 4159 7984 4149 7998 4147 8013
      4151 8100 4187 8077 4199 8051 4210 8019
      4217 8011 4218 8006 4216 8006 4224 7988
      4228 7979
TIME...MOT...LOC 1818Z 270DEG 49KT 4188 8044 4151 8078

$$

LAPLANTE
2 follow-up statements
750 
WWUS51 KCLE 081844
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
244 PM EDT TUE JUL 8 2014

OHC007-081854-
/O.CAN.KCLE.SV.W.0096.000000T0000Z-140708T1915Z/
ASHTABULA OH-
244 PM EDT TUE JUL 8 2014

...THE SEVERE THUNDERSTORM WARNING FOR ASHTABULA COUNTY IS
CANCELLED...

LAT...LON 4227 7975 4200 7975 4200 7961 4162 7962
      4162 7983 4159 7984 4149 8000 4147 8013
      4149 8052 4198 8052 4210 8019 4217 8011
      4218 8007 4216 8006 4225 7987
TIME...MOT...LOC 1844Z 273DEG 35KT 4205 8014 4160 8047

$$

PAC039-049-081915-
/O.CON.KCLE.SV.W.0096.000000T0000Z-140708T1915Z/
CRAWFORD PA-ERIE PA-
244 PM EDT TUE JUL 8 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR ERIE AND CRAWFORD COUNTIES IN NORTHWEST PENNSYLVANIA...

AT 242 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTHWEST OF ERIE TO 6 MILES SOUTHWEST OF
LINESVILLE...OR ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF ERIE
TO 17 MILES SOUTHEAST OF JEFFERSON...MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
WATERFORD...UNION CITY...TITUSVILLE...SPARTANSBURG...NORTH EAST...
MEADVILLE...LINESVILLE...GIRARD...ERIE...EDINBORO...CORRY...CAMBRIDGE
SPRINGS AND ALBION

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4227 7975 4200 7975 4200 7961 4162 7962
      4162 7983 4159 7984 4149 8000 4147 8013
      4149 8052 4198 8052 4210 8019 4217 8011
      4218 8007 4216 8006 4225 7987
TIME...MOT...LOC 1844Z 273DEG 35KT 4205 8014 4160 8047

$$
257 
WWUS51 KCLE 081906
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
306 PM EDT TUE JUL 8 2014

PAC039-049-081915-
/O.CON.KCLE.SV.W.0096.000000T0000Z-140708T1915Z/
CRAWFORD PA-ERIE PA-
306 PM EDT TUE JUL 8 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR EASTERN ERIE AND CRAWFORD COUNTIES IN NORTHWEST PENNSYLVANIA...

AT 304 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTHEAST OF WATERFORD TO MEADVILLE...OR ALONG
A LINE EXTENDING FROM 12 MILES SOUTHEAST OF ERIE TO MEADVILLE...
MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
WATERFORD...UNION CITY...TITUSVILLE...SPARTANSBURG...NORTH EAST...
MEADVILLE...ERIE...EDINBORO...CORRY AND CAMBRIDGE SPRINGS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4227 7975 4200 7975 4200 7961 4162 7962
      4162 7983 4159 7984 4149 8000 4147 8013
      4149 8046 4183 8016 4215 8011 4217 8007
      4216 8006 4225 7987
TIME...MOT...LOC 1906Z 273DEG 35KT 4204 7985 4159 8018

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 1:46 PM EDT, 32 minutes earlier.

Area forecast discussion, Jul 8, 1:46 PM EDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
146 PM EDT TUE JUL 8 2014

.SYNOPSIS...
A COLD FRONT OVER WESTERN OHIO WILL MOVE EAST ACROSS THE AREA THIS
AFTERNOON. A SECONDARY COLD FRONT WILL FOLLOW ON WEDNESDAY. HIGH
PRESSURE FROM THE HIGH PLAINS AND CANADA WILL MOVE EAST THE
SECOND HALF OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE COLD FRONT HAS CONSOLIDATED ACROSS WESTERN OHIO AND THE
SHOWERS AND THUNDERSTORMS ARE FILLING IN. THE NEWER RADAR ECHOES
DO NOT HAVE A DEEP CORE BUT ARE EXHIBITING HIGHER VELOCITY
SIGNATURES. THERE IS AN UNSEASONABLY STRONG JET ALOFT COUPLED
WITH GOOD SHEAR IN THE LOWER 6 KM WHICH WILL CREATE A THREAT FOR
ANOTHER ROUND OF THUNDERSTORMS EVEN WITHOUT A LOT OF CAPE. THE
STORM PREDICTION CENTER HAS ISSUED WATCH 403 WHICH GOES UNTIL 00Z.
WE WILL REMOVE COUNTIES EARLY AS THE THREAT DIMINISHES. THE COLD
FRONT AND STORMS SHOULD MOVE QUICKLY EAST AND WILL LIKELY BE EAST
OF YOUNGSTOWN AROUND 4 PM AND EAST OF NW PA LATE THIS AFTERNOON.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
BY 00Z TONIGHT MOST OF THE THUNDERSTORM ACTIVITY WILL BE TO THE SE
OF THE AREA. WILL HANG ON TO A CHANCE MENTION EASTERN AREAS FOR A
FEW HOURS. THE REMAINDER OF THE NIGHT SHOULD THEN BE DRY. A
REINFORCING COLD FRONT WILL ARRIVE ON WEDNESDAY AND COLD AIR
ADVECTION INSTABILITY SHOWERS COULD DEVELOP...ESPECIALLY TO THE
EAST OF KCLE. BY WEDNESDAY EVENING DRIER AIR WILL FINALLY WIN OUT
ENDING THE THREAT FOR PRECIP. A DISTINCT AIR MASS CHANGE WILL OCCUR
BEHIND THE SECOND FRONT AND DEWPOINTS ARE EXPECTED TO DIP INTO THE
LOWER AND MIDDLE 50S ON THURSDAY. HIGH PRESSURE WILL DOMINATE BOTH
THURSDAY AND FRIDAY. HAVE USED A BLEND OF GUIDANCE TEMPS DURING
THE PERIOD.

&&

.LONG TERM /SATURDAY THROUGH MONDAY/...
A TROUGH OVER CENTRAL CANADA WILL KEEP A BROAD TROUGH OVER THE GREAT
LAKES THROUGH THE LONG TERM. A COUPLE PIECES OF ENERGY WILL MOVE
THROUGH THE TROUGH WITH THE CURRENT TIMING BRINGING ONE INTO THE
REGION SATURDAY NIGHT INTO SUNDAY AND ANOTHER ON MONDAY. MOISTURE
LEVELS WILL INCREASE AS HIGH PRESSURE SLIDES EAST OF THE AREA ON
SATURDAY AND REMAIN IN PLACE INTO MONDAY. SO EXPECT TO SEE AT LEAST
SCATTERED THUNDERSTORMS SATURDAY AFTERNOON THROUGH MONDAY. DETAILS
ON LOCATIONS OF CONVECTIVE INITIATION WILL DEVELOP OVER THE NEXT FEW
DAYS AS WE WATCH THE MOVEMENT OF MESOSCALE FEATURES.

HIGHS THROUGH THE LONG TERM WILL BE WITHIN A COUPLE DEGREES OF
SEASONAL AVERAGES.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
STRONG SHOWERS/THUNDERSTORMS MOVING EAST OF CLE/MFD WITH IFR
CONDITIONS. WINDS HAVE BEEN GUSTING COMMONLY TO 35 TO 40 KNOTS IN
THE MORE INTENSE SHRA/TS. BEHIND THIS MAIN AREA OF SHRA/TS
EXPECTING ANY ADDITIONAL SHRA/TS TO BE VERY ISOLATED. FOCUSED TAFS
ON IMMINENT SHRA/TS. CEILINGS BEHIND THE MAIN AREA OF PRECIP
VARIABLE BETWEEN MVFR AND VFR...BUT TREND WILL BE FOR A
SCATTERING OF OF THE 020-030 DECK.

A COUPLE OF TROUGHS UPSTREAM. HARD TO TIME THEM THROUGH...BUT ONE
DOES LOOK TO SINK SOUTHWARD WEDNESDAY MORNING. THIS MAY BRING US A
FEW SHRA AND POSSIBLY MVFR CEILINGS ALONG WITH WNW WINDS.

OUTLOOK...NON VFR POSSIBLE WEDNESDAY IN SHOWERS...MAINLY EAST OF
I-71. NON VFR AGAIN POSSIBLE LATE FRIDAY NIGHT THROUGH SUNDAY IN
THUNDERSTORMS.

&&

.MARINE...
SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM. THIS SEEMS REASONABLE WITH
WINDS A BIT MORE FROM THE SOUTH AND SPEEDS GENERALLY IN THE 5 TO 15
KNOT RANGE. HOWEVER A SMALL CRAFT ADVISORY WILL BE NEEDED AGAIN THIS
AFTERNOON AS SOUTHWESTERLY WINDS INCREASE AHEAD OF THE COLD FRONT.
AS THIS FRONT PASSES WINDS WILL SHIFT TO THE WEST AND REMAIN IN THE
15 TO 20 KNOT RANGE WHICH SHOULD BUILD WAVES TO THE 3-5 FOOT RANGE
THAT REQUIRES A SMALL CRAFT ADVISORY. THUNDERSTORMS AHEAD OF AND
ALONG THE FRONT WILL ALSO WINDS/WAVES THROUGH THE EVENING. WIND
SPEEDS SHOULD DECREASE NEAR MIDNIGHT SO HAVE RUN THE ADVISORY UNTIL
04Z. HIGH PRESSURE WILL TAKE CONTROL OF THE REGION BY THURSDAY
MORNING THEN SLIDE EAST OF THE LAKE BY SATURDAY MORNING.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR LEZ146>149.

&&

SYNOPSIS...KOSARIK
NEAR TERM...KOSARIK
SHORT TERM...KUBINA
LONG TERM...MULLEN
AVIATION...OUDEMAN
MARINE...MULLEN
Hazardous weather outlook, Jul 8, 1:18 PM EDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
118 PM EDT TUE JUL 8 2014

OHZ010>014-020>023-030>033-038-047-089-PAZ001>003-091730-
LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-ASHLAND-WAYNE-STARK-MAHONING-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
118 PM EDT TUE JUL 8 2014

...SEVERE THUNDERSTORM WATCH 403 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

A COLD FRONT WILL CROSS THE AREA THIS AFTERNOON. SOME STORMS WILL
BE SEVERE WITH DAMAGING WINDS. AN ISOLATED TORNADO CANNOT BE RULED
OUT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ003-006>009-017>019-027>029-036-037-091730-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT-
CRAWFORD-RICHLAND-MARION-MORROW-
118 PM EDT TUE JUL 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND
NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ142>145-162>165-091730-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
118 PM EDT TUE JUL 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-146>149-166>169-091730-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
118 PM EDT TUE JUL 8 2014

...SEVERE THUNDERSTORM WATCH 403 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 8, 8:40 AM EDT, 5 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
840 AM EDT TUE JUL 8 2014

OHZ017-018-027-028-081305-
CRAWFORD-HANCOCK-SENECA-WYANDOT-
840 AM EDT TUE JUL 8 2014

...SPECIAL WEATHER STATEMENT FOR WYANDOT...CRAWFORD... HANCOCK...
SENECA COUNTIES UNTIL 915 AM EDT...

AT 835 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ARLINGTON...OR 13 MILES SOUTH OF
FINDLAY...MOVING NORTHEAST AT 40 MPH. THE TOWNS OF CAREY AND
BLOOMVILE ARE IN THE PATH OF THIS STORM.

THOMPSON
Local storm report, Jul 8, 1:53 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
153 PM EDT TUE JUL 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0134 PM     TSTM WND DMG     VALLEY CITY             41.24N 81.93W
07/08/2014                   MEDINA             OH   LAW ENFORCEMENT

            TREES DOWN. ROOF DAMAGE.

&&

OUDEMAN

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 8:01 PM EDTSpecial Marine WarningCLE89 min
Jul 7, 8:40 PM EDTSevere Thunderstorm WarningCLEAshtabula, Geauga, Lake65 min
Jul 7, 8:57 PM EDTSpecial Marine WarningCLE78 min
Jul 7, 9:45 PM EDTAreal Flood AdvisoryCLEAshtabula, Cuyahoga, Geauga, Lake, Trumbull3 hr
Jul 8, 4:47 AM EDTSmall Craft AdvisoryCLE22 hr
Jul 8, 9:08 AM EDTSpecial Marine WarningCLE112 min
Jul 8, 11:48 AM EDTSpecial Marine WarningCLE117 min
Jul 8, 12:44 PM EDTSevere Thunderstorm WarningCLEHuron29 min
Jul 8, 12:59 PM EDTSevere Thunderstorm WarningCLELorain46 min
Jul 8, 1:15 PM EDTSpecial Marine WarningCLE2 hr
Jul 8, 1:30 PM EDTSevere Thunderstorm WarningCLECuyahoga, Medina45 min
Jul 8, 1:33 PM EDTTornado WarningCLECuyahoga, Medina27 min
Jul 8, 3:15 PM EDTSevere Thunderstorm WarningCLECrawford, Erie45 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2014Severe Thunderstorm Warnings in Ohio, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.